# SDR F3LA95017

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 737-300
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 441 - DEN - UPON ARRIVAL, FLIGHT CREW REPORTED THE RIGHT MAIN LANDING GEAR UNSAFE LIGHT ILLUMINATED.  MAINTENANCE ADJUSTED TARGET ON THE PROXIMITY SWITCH AND SYSTEM CHECKED OK.  (M)
